# SDR MWEA001255

- Difficulty date: December 20, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- Aircraft time: 35,441 hours, 38,809 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT MAINTAIN PRESSURIZATION AND THE FLOW LIGHT CAME ON.  --  MTC REINSTALLED A DUCT ON THE LEFT PACK AND DEFERRED THE RIGHT PACK.
